T Nation

Needing Some Help


#1

I'm on high blood pressure pills for 2weeks now,, Only 5mg I got sick a month ago and the doc put me on prednisone and that's what did it...I've been off that for 3weeks now and as a result am on the pills.. But I want to start my Tren anavar and test..... what should I do??? I've been out of the Gym 2months and it's driving me crazy...


#2

are you saying it is the prednisone that raised your blood pressure in the first place and that’s the reason you are taking blood pressure meds?


#3

[quote]Dabarber wrote:
I’m on high blood pressure pills for 2weeks now, Only 5mg I got sick a month ago and the doc put me on prednisone and that’s what did it…I’ve been off that for 3weeks now and as a result am on the pills… But I want to start my Tren anavar and test… what should I do??? I’ve been out of the Gym 2months and it’s driving me crazy…[/quote]

seriously? your doc puts you on medication for high blood pressure, and you ask the Internet what to do for medical advice?!?

c’mon…


#4

The Prednisone fucked me up… Plus the antibiotic they put me on…I had a bad reaction to it… Now I’m on High blood pressure pills I’m only on 5mg… I’m just askin if anyone knows whats up with the two, I can’t find anything on the net, that’s what’s up with my post… i guess I should just give blood I’m thinking that should help…


#5

Why do you need to run a cycle to get back in the gym?


#6

[quote]Dabarber wrote:
The Prednisone fucked me up… Plus the antibiotic they put me on…I had a bad reaction to it… Now I’m on High blood pressure pills I’m only on 5mg… I’m just askin if anyone knows whats up with the two, I can’t find anything on the net, that’s what’s up with my post… i guess I should just give blood I’m thinking that should help…[/quote]

are you asking about a drug interaction? just look it up…

i will say, if you’re on a BP med, you better talk to your doc before you think about cycling…